# SDR GTIA2014102601443

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 33,409 hours, 16,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: L2 Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WAS HISSING DURING DECENT. CLEANED L2 DOOR SEAL AND INSPECTION OF L2 DOOR IAW AMM 52-11-18 PRESSURIZED ACFT IAW 05-53-00-780-001-A.  NO DFECTS NOTED, OK FOR SERVICE.
